# SDR ABXA070127

- Difficulty date: April 10, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 46,244 hours, 38,064 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 146T5405056
- Condition: Corroded
- Location: Bs 1350
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL AT FS 1350, RIGHT BUTT LINE 40 WAS CORRODED.  REMOVED, REPLACED AND REINSTALLED PRESSURE PANEL AT FS 1350, RIGHT BUTT LINE 40.
